IMI-BAS
 

BulDML at Institute of Mathematics and Informatics >
ITHEA >
International Journal ITA >
2007 >
Volume 14 Number 1 >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10525/654

Title: Mathematical Models of Domain Ontologies
Authors: Kleshchev, Alexander
Artemjeva, Irene
Keywords: Domain Ontology
Domain Ontology Model
Ontology Language Specification
Kernel of Extendable Language of Applied Logic
Unenriched Logical Relationship Systems
Enriched Logical Relationship Systems
Enrichment of Logical Relationship System
Issue Date: 2007
Publisher: Institute of Information Theories and Applications FOI ITHEA
Abstract: In this article the notion of a mathematical model of domain ontology is introduced. The mathematical apparatus (unenriched logical relationship systems) is essentially used. The representation of various elements of domain ontology in its model is considered. These elements are terms for situation description and situations themselves, knowledge and terms for knowledge description, mathematical terms and constructions, auxiliary terms and ontological agreements. The notion of a domain model is discussed. The notions of a precise ontology and precise conceptualization are introduced. The structures of situations and knowledge and also their properties are considered. Merits and demerits of various classes of the domain ontology models are discussed.
Description: * This paper was made according to the program No 14 of fundamental scientific research of the Presidium of the Russian Academy of Sciences, the project "Intellectual Systems Based on Multilevel Domain Models".
URI: http://hdl.handle.net/10525/654
ISSN: 1313-0463
Appears in Collections:Volume 14 Number 1

Files in This Item:

File Description SizeFormat
ijita14-1-p05.pdf154.38 kBAdobe PDFView/Open

 



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2009  The DSpace Foundation - Feedback